The solvability of a two-phase quasistationary problem of crystallization
Doklady Akademii Nauk, Tome 265 (1982) no. 1, pp. 58-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_1_a13,
author = {E. V. Radkevich and A. S. Melikulov},
title = {The solvability of a two-phase quasistationary problem of crystallization},
journal = {Doklady Akademii Nauk},
pages = {58--62},
year = {1982},
volume = {265},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_1_a13/}
}
E. V. Radkevich; A. S. Melikulov. The solvability of a two-phase quasistationary problem of crystallization. Doklady Akademii Nauk, Tome 265 (1982) no. 1, pp. 58-62. http://geodesic.mathdoc.fr/item/DAN_1982_265_1_a13/